# SDR YENA2022060600570

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, BY CPCP PROGRAM CORROSION SHEAR TIE LOC. AT FR33 AND BTW. STR42L AND STR43L IN FWD CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR TIE (CLEAT) LOC. AT FR33 AND BTW. STR42L AND STR43L IN FWD CARGO COMPARTMENT IAW. A320 SRM. 51- 72-11 AND DWG D53231212.ALL WORK ACCOMPLISHED ON AE NR 2022-197401.
